# SDR DLM88040388

- Difficulty date: May 2, 2004
- Submitted: May 3, 2004
- Operation: Air carrier
- Aircraft: N901DE
- Make and model: Doug MD-88
- Aircraft serial: 53378
- Aircraft time: 33,585 hours, 25,807 cycles
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Fitting
- Condition: Leaking
- Location: Case Filter
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

ON TAXI IN LOST ALL HYDRAULIC PRESSURE ON BOTH SIDES WITH ENGINES RUNNING AND ELECTRICAL PUMPS ON.  QUANTITY WAS NORMAL.  FOUND LT FWD CASE DRAIN FILTER LEAKING FROM OUTBOARD FITTING.  TIGHTENED FITTING AND CLEANED AREA.  PRESSURE AND INDICATIONS ALL NORMAL ON ENG RUN.
